# SDR DHL200072480C

- Difficulty date: March 2, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LT WING TE PANEL BELOW THE NR 2 SPOILER CRACKED ATTACH ANGLES ON O/B SIDE.  REMOVED AND REPLACED WITH NEW ANGLES AT LT WING TE PANEL BELOW NR 2 SPOILER ON O/B SIDE PER SRM 51-30-2.
